Tsukuba Journal of Mathematics

Pinkham-Demazure construction for two dimensional cyclic quotient singularities

Tadashi Tomaru

Full-text: Open access

Abstract

The affine ring of any cyclic quotient singularity has countably many natural graded ring structures. In two dimensional case, we construct every such graded ring in terms of Q-coefficient divisor on $P^{1}$ which is naturally associated with a resolution of the singularity.

Article information

Source
Tsukuba J. Math., Volume 25, Number 1 (2001), 75-83.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164213

Digital Object Identifier
doi:10.21099/tkbjm/1496164213

Mathematical Reviews number (MathSciNet)
MR1846869

Zentralblatt MATH identifier
1068.14005

Citation

Tomaru, Tadashi. Pinkham-Demazure construction for two dimensional cyclic quotient singularities. Tsukuba J. Math. 25 (2001), no. 1, 75--83. doi:10.21099/tkbjm/1496164213. https://projecteuclid.org/euclid.tkbjm/1496164213


Export citation